Clindamycin and codeine

Common Questions and Answers about Clindamycin and codeine

benzaclin

I went to my GP who then prescribed me clindamycin on top of the erythromycin and codeine for pain. When I was only taking erythromycin, my stomach was hardly upset, if at all. Now that I'm taking the clindamycin, my stomach is killing me. There's no diarrhea as of yet, but the amount of stomach cramping I have is insane. It's not abdominal pain, but stomach pain, just below my chest.
I am now finished the latest batch of clindamycin but my palms and fingers are peeling like crazy and I am beginning to itch on my lower forearms. The infection, incidently, is taking over again with swelling from above the tooth up to my nose (so far). If I can't take clindomycin anymore..what can I take? I am allergic to penicillin. What are by alternatives here? I have just started taking a natural immune sytem booster.
For the last 6 months I have been getting tearing (look like paper cuts) in my vaginal area (1/4 to 1/2 inch long). I get the tears at least once or twice a week and they last from 2-4 days, go away for a few days and then come back. They continue to occur in the same locations; 1. Inside the vaginal lips on the sides almost always in the crease (between the labia minora and majora?) 2. Between the anus and vaginal opening (perineum) 3. Above the clitoris in the "hood" area.
------------------------------------------------------------------------ Background Info -In May I was hospitalized for three days with Mono, a severe throat infection, and dehydration -I was put on an IV, Steroids, Clindamycin, and pain meds (Morphine, Demerol, and Codeine) -When I got sick, my period was lighter than usual, and just...stopped.
When i woke up Saturday Dec 25 the whole left side of my face was swollen so i continued to take my antibitotics and woke up sunday to find the swelling had only spreed to the underneth my eye and the side of my nose in the cornor of my eye so i called the denist back and he imidiatly took me in for an emergancy visit he has now put me on clindamycin 2 capsules every 6 hrs and it will help rid the infection and after that it will reduce the swelling and i have to see an oral surgon to remove th
------------------------------------------------------------------------ Background Info -In May I was hospitalized for three days with Mono, a severe throat infection, and dehydration -I was put on an IV, Steroids, Clindamycin, and pain meds (Morphine, Demerol, and Codeine) -When I got sick, my period was lighter than usual, and just...stopped.
Doxycycline (tetracycline med), Bactrim (sulfa med), Clindamycin and Zyvox. http://www.nlm.nih.gov/medlineplus/ency/article/007261.htm#Treatment Clindamycin rarely causes liver problems—in less than 0.1% of patients http://en.wikipedia.org/wiki/Clindamycin Antibiotics are usually prescribed for about 7-10 days but to make sure they don't hurt your liver you can ask your doctor to check your liver enzymes before you start taking it and a few days after.
They did a susceptibility test, but did not test many antibiotics. They determined it was susceptible to Clindamycin and Doxycycline. I took Clindamycin for one day, and got diarrhea so I decided to stop. I started taking Doxycycline instead, took it for 10 days, but have not improved. What should I do now? Do I need to wait 10 days to do another test and ask them to test more antibiotics?
pain is definitely not in the tooth anymore - albiet maybe very slightly. called PCP and they prescribed tylenol w/codeine since advil wasn;t helping the throbbing pain. took that and it didn;t help at all.
Hey everyone,my doctor saw my bump today and he said I have an infection,so he prescribed me with clindamycin(4 times a day for 10 days). He did notice that some of the tick is still inside me(ewwww). I had to see it myself,so I got my make-up mirror and saw some black in there. I just wanted to update everyone,talk to you all later,byee!!
It started off as every now and then but for the last month it is all the time 24/7. It is really taking a toll on my life. It is so bad it wakes me up and prevents me from falling asleep. I have had thyroid, hormones, mri, ct scan and many other tests. The only test that came back questionable was my ANA, it is positive, speckled pattern. My RA factor was negative. I have no diagnosis as of yet. I do have Epstein Barr virus too.
Thanks to Duchess47, Wepst and JDanMan for your comments and suggestions. I will seriously look into all of your suggestions and hope that it's just some seasonal allergy thing. Thanks again.
MedHelp Health Answers